Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pains before the start of periods with back ache and some vomiting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hi
Doctor :   how can i i help u
User :   i keep geeting bad pain near by period days
User :   is it normal
User :   is there anything i cando
Doctor :   ok

Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   ok
Doctor :   wats your age
User :   29
Doctor :   ok
Doctor :   marital status
User :   married

Doctor :   ok
Doctor :   are your cylcles regular
User :   yes
Doctor :   how days do yu blled
Doctor :   bleed
User :   2.5 to 3
Doctor :   how many pads do yu change per day
User :   2
Doctor :   do yu have white discharge
User :   the flow is very less
User :   no
Doctor :   ok
Doctor :   regarding back pain
User :   ya
Doctor :   is it lower back ache
User :   yes
Doctor :   do yu have vominting
User :   sometime very rare\
Doctor :   ok

Doctor :   pain abdomen
User :   i take femilon pill
Doctor :   do yu have blood clots
Doctor :   ok
User :   some times
User :   blood cloths not now
Doctor :   ok
Doctor :   as per your symptom
Doctor :   does the pain get relived after blood flow
Doctor :   means do yu have pain 1-2 days before start of cycle
User :   not really

User :   yes
User :   2days
Doctor :   ok
Doctor :   this is labelled as spasmodic dymenorrhea
User :   what does that mean
Doctor :   i will advice yu few tips to over come it
User :   ok
Doctor :   thats the medical term
Doctor :   just remember it as dysmenorrhia
User :   i know, in gernal term what it means
User :   leave it tell me , how to over come
Doctor :   premenstrual tension
User :   ok
Doctor :   1. Take tab. MEFTALSPAS once daily
Doctor :   for 2-3 days
Doctor :   when yu get the back ache
User :   ok

User :   that tab does not have side effect
Doctor :   ok
Doctor :   no this tablets does not have any side effects
User :   ok thanks doc
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor